# SDR C2XA09IA049

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 16,585 hours, 8,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2126 DURING PREFLIGHT INSPECTION THE CREW REPORTED EXIT ROW RT SIDE " EXIT " LIGHT INOP.  MX INSPECTED THE ACFT, RESET THE EMERGENCY LIGHT SYSTEM, OPS TESTED THE EMERGENCY LIGHTS WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE
